Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been clear for about two months now from mild acne and i'm just wondering if I can stop using BP on my chin to alleviate the redness that bp did to my skin?

I will still be using sylacylic acid on my chin though so I shouldn't break out from not using bp.

Share this post


Link to post
Share on other sites

I've been clear for about two months now from mild acne and i'm just wondering if I can stop using BP on my chin to alleviate the redness that bp did to my skin?

I will still be using sylacylic acid on my chin though so I shouldn't break out from not using bp.

Hey!! you and me are in the same situation although i don't have the redness but wanted to break from from my BP. what i do is try to just use it once or twice a week unless i get a minor breakout and then i use it. Otherwise at night i just put some Normaderm Vichy anit-imperfection concentrate for sudden localaized breakouts (4% salycylic acid) on the potential problem areas :) and i just dalacin T on my forehead. But take a few days off the BP (BP vacations i call them) i think you'll find that the redness and marks decrease very fast.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×